Sh:1015

Bib entry
@article{Sh:1015,
 author = {Koszmider, Piotr and Shelah, Saharon},
 title = {{Independent families in Boolean algebras with some separation properties}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {69},
 number = {4},
 year = {2013},
 pages = {305--312},
 issn = {0002-5240},
 doi = {10.1007/s00012-013-0227-2},
 mrclass = {06E05 (03E05 46B10 54D30)},
 mrnumber = {3061090},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1007/s00012-013-0227-2},
 note = {\href{https://arxiv.org/abs/1209.0177}{arXiv: 1209.0177}},
 arxiv_number = {1209.0177}
}